Another proof on generalized Viviani’s theorem

Research output: Contribution to journalArticles

Abstract

We will give a proof, from the perspective of rotating axes, of the generalized Viviani’s theorem: In the case of a regular polygon of n sides, the sum of signed perpendiculars from an arbitrary point on the plane equals n times the apothem. Copyright © 2015 Research India Publications.
Original languageEnglish
Pages (from-to)4511-4513
JournalGlobal Journal of Pure and Applied Mathematics
Volume11
Issue number6
Publication statusPublished - 2015

Citation

Poon, K.-K. (2015). Another proof on generalized Viviani’s theorem. Global Journal of Pure and Applied Mathematics, 11(6), 4511-4513.

Fingerprint Dive into the research topics of 'Another proof on generalized Viviani’s theorem'. Together they form a unique fingerprint.